... my doctor gonna put me on or is he gonna keep me on that and raise it cuz I would like to be on valium
Hard to say what your doctor might do, but explaining your anxiety to the doctor is important. It maybe a temporary side effect or may not. All the more reason to contact the doctor. If he/she thinks additional medication is necessary, let him/her bring it up so not to look like you are drug seeking.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Lithium - I just stared lithum and having side effects from it but was told they should go away. has
Posted 20 Apr 2010 • 1 answer
Posted 22 Nov 2011 • 2 answers
Posted 6 Mar 2013 • 3 answers
Ok... here is my query. I started on thorazine Wednesday night, just 25 mg. By this morning I was an
Posted 17 May 2014 • 1 answer
Lithium - I have been taking Valium since I was 20, now I am close to 60. The doctors have put me on
Posted 10 Jul 2014 • 1 answer